# SDR ZZDA3309997

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10617837
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK-AROUND, PILOT FOUND RIGHT OVERWING LIGHTED EMERGENCY EXIT IDENTIFIER SIGN LENS MISSING AND BASE CRACKED.  REMOVED AND REPLACED SIGN IDENTIFIER AND OPERATIONALLY TESTED THE LIGHT.  OPS CHECK GOOD.  (X)
